# SDR 2005F00094

- Difficulty date: June 8, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N99744
- Make and model: Cessna 172P
- Aircraft serial: 17276503
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105217
- Part serial: PAC602710
- Condition: Failed
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENGINE POWER LOSS DURING LANDING TOUCH 3, GOES.  UNABLE TO REGAIN RPMS WITHOUT PUMPING THE THROUGH HOLE.  CARBURETOR WAS REBUILT, INSTALLED 7/7/04, 157.2 HOURS SOH.  REMOVED AND REPLACED CARBURETOR, FIXED POWERLOSS PROBLEM.  (K)
